# SDR DLM88080094

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 51,372 hours, 40,165 cycles
- Engine: Pwa JT8D219
- Engine time: 15,972 hours, 27,418 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 15,972 hours, 27,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, FOUND APU OIL LEAKING INTO APU INLET.  FOUND OIL LEAK AT ATTA POINTS FOR OIL FILL/SIGHT GLASS, SECURED BOLTS THAT WERE FOUND LOOSE AND REPLACED OIL CAP.  LEAK CKS OK REF ITEM 004 NEXT LOG PAGE FOR DUCT BURN OUT OPERATION.
